# SDR USAA2013041700012

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 28,921 hours, 22,412 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DEPARTED MCI WITH MEL 21-26-04A APPLIED, SKIN AIR OUTLET VALVE INOP.  AFTER TAKEOFF, CREW RECEIVED AN ECAM MESSAGE: VENT SKIN VALVE FAULT.  PERFORMED ECAM PROCEDURE PER OPS PROCEDURE FOUND IN MEL 21-26-04 (WHICH THE AIRPLANE IS CORRECTLY UNDER).  ECAM PROCEDURE WAS UNSUCCESSFUL.  FLIGHT RETURNED TO FIELD AT MCI.  MAINTENANCE RESTORED SYSTEM TO NORMAL (REVERSED MEL PROCEDURE) AND ACCOMPLISHED SATISFACTORY AEVC TEST IAW AMM TASK 21-26-00-710- 001-A.  NO FAULTS DISPLAYED.  CLEARED MEL 21-26-04A.  AIRCRAFT OK FOR CONTINUED SERVICE.
